I have been on Tymlos for 1 1/2 years. I was wondering if anyone else has developed eye problems while being on Tymlos. Specifically fluid behind the retina.
Interested in more discussions like this? Go to the Osteoporosis & Bone Health Support Group.
Hi @monarchmama and welcome to Mayo Clinic Connect.
According to Drugs.com headaches are only reported in about 10% of the patients that are using Tymlos , but I would still tell your doctor about it.
Do you have a history of headaches when using any other medication?
I find that side effects vary a lot from day to day. Some days I am fine. The headaches are mostly gone but now it is more GI and some days nausea, also bouts of feeling weak. Belly definitely swollen. I am sticking with it no matter what after experiencing the pain of fractures!
The fluid retention in my intestinal wall has caused a blockage in return constipation develops. As waste moves and no room to go then the rectal prolapse occurs. I am glad you can go back on Tymlos with no heart problems (b/p or pulse high). I could through the high b/p with the injection but it is the next day was I am so fatigued and get nothing done. Let me know how long you stay on Tymlos or stop it again. Good luck and keep it up.
Jump to this post
Happy New Year it has been a while that I have had contact with you. But back to the fluid retention, I have started to have some in my intestinal wall also. Now my rectal prolapse is happening more often. I think the Tymlos is slowing down my intestinal flow so that there is a bulge in the rectal area. I did start over at two-week intervals of 2 clicks. I have now done three weeks at 7 with few signs of side effects. So I have not pushed going to 8. Maybe next week I will try.
Now we are starting a New Year and hope you are making progress with Tymlos better than I am. Please keep in touch about your progress as the year goes on. Thanks for all your info and support last year. Stay healthy and safe. KLH
Happy New Year, we have made it this far. I am on three weeks at 7 and should go to 8 but I may go another week at 7. I have had a few small side effects but my belly is now swollen also. This has caused my rectal prolapse to become more apparent. I have had some nausea and headaches but never before. How are you doing on your clicks? Still at 6 and 7, hopefully, the hare is still ahead of the tortoise. Maybe we will finish together no matter what side effects we encounter. Let me know how you are doing and in the meantime stay healthy and ssfe. KLH
I am doing better at 7, have done 4 days in a row. I am going to stick with that for 2-3 weeks and then try 8. Interesting about the rectal prolapse. I have a rectocele which is similar, from a quick birth of 3rd child. I am having some GI issues. But nausea is better. I do get tired but if I walk I feel better. We are going to do this!!!!!
I have been putting off having my rectocele surgery done. I do not want to spend the night in the hospital. Just when I think in the covid world are getting better then something else pops up. When I had my first surgery done for the anterior past that went fine but when the doc went to do the posterior, my tissue was so thin that the stitches would hold so after 3 stitches he stop before too much damage occurred. So I am using an estrogen cream to strengthen the walls. In my last check-up, he said my tissue was great and we could go ahead with the surgery. Then there is covid if it would just settle down. So I have been waiting for almost two years now to get this fixed. But with the belly bloat, the prolapse is out more often and is very uncomfortable. Is there anything to remove the excess water retention from the gut? I have not found anything that works. Hope you had a Happy New year's day. And yes, we will do this!!!
Oh so your "prolapse" is a rectocele too? Maybe this explains why I am having certain problems. I am going to tell my endocrinologist about this when I meet with him in two days. I am using a lot of magnesium to keep things going so to speak.
I take a laxative every day and a probiotic that was prescribed by my PCP. It was working daily but not now. My next resort is Miralax which I hate to take or I have 4 bottles of Mg Citrate. I have taken one Lasic which helped a little. All these problems are just to build better bones. KLH
Taking Tymlos now for 2 months & noticing biggest side effect is really tired throughout the day. But I find that a short nap & trying to remember to eat small amounts of protein every few hours to boost energy throughout the day helps the exhaustion. Also, when I stand up after sitting my legs feel like two pieces of plywood. Both legs are very stiff, sore, & aching all day long. I assume that means Tymlos is affecting bone growth in legs? Is anybody else experiencing aching limbs?
Yes, I have the fatigue and the pain. I think your description of legs feeling like plywood is perfect! I rest for a couple of hours after the morning shot, and then I find that walking for at least a half hour seems to help. I have done 7 months and am resigned to 5 more with more time in bed than I would like!
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In